# SDR GTIA012210

- Difficulty date: November 8, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION, NICKS AND GOUGES AT SEAT TRACK -X44 INCHES FROM STATION 766-964.  REMOVED SEAT TRACK FROM STA 766-860.  FABRICATED DRILLED AND LOCATED NEW SEAT TRACK.  INSTALLED SEAT TRACK FROM 766-860.  REMOVED SEAT TRACK DAMAGE FROM STATION 860-964.  FABRICATED DRILLED AND LOCATED NEW SEAT TRACK FROM STA 860-964.  INSTALLED SEAT TRACK FROM STA 860-964 PER SRM DC9 53-05.  (M)
